Generalized Jordan triple higher derivations on semiprime rings
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 553-565
https://doi.org/10.4134/BKMS.2009.46.3.553
Printed May 1, 2009
Feng Wei and Zhankui Xiao
Beijing Institute of Technology
Abstract : In this paper we prove that every generalized Jordan triple higher derivation on a $2$-torsion free semiprime ring is a generalized higher derivation. This extend the main result of [9] to the case of a semiprime ring.
Keywords : generalized Jordan triple higher derivation, semi-prime ring
MSC numbers : 16W25, 16N60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd